# SDR SWAA2020032508995

- Difficulty date: March 12, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB RH FLOOR-TO-SIDEWALL SUPPORT HAS MULTIPLE POINTS OF CORROSION; BS 727D TO 767; RBL 20; WL 156 / REMOVED AND REPLACED ACB RH FLOOR TO SIDEWALL SUPPORT B/S 727 TO 767; RBL 20; WL 156 IAW SRM 51-40-02 AND DWG 146A7500 REV:- 59899U; 17MAR20.
